I have tried Imodium which helps with the diarrhea, but puts me into the opposite with constipation. Trying to find a happy medium. In the mean time trying to deal with, pain, swelling and bleeding. Appetite is affected, feeling run down and just no energy. Trying to eat foods that help with diarrhea. I hear this all gets better after a month, is that true? And if so why 1 month. Thank you
The side effects may subside in a month or so as your body adjusts to the medicine.
Have you tried Metamucil or similar? You can ask for it at your Pharmacy. It's a type of fibre laxative powder which is designed to be swallowed with plenty of water. It can be used to treat diarrhea and constipation . The instructions for treating both conditions are much the same. For treating diarrhea you don't need to take as much fluid. It helps to bulk out the stool and will absorb extra fluid. You could find it quite helpful. Talk with your pharmacist.
Your original post is roughly 11 months old and I'm wondering how things worked out with the Bosulif. I've recently started taking it, too. It had no affect on my bowels, tho... I STAY constipated. BUT, when I take Miralax with it, oh my gosh - I can barely get to the bathroom, and have had one or two minor "accidents". I'm wondering if this is a drug interaction between the two. You mentioned you had Miralax at home, but didn't state that you were actually taking it. I'd appreciate it if you could update us on how things are going for you.
Hi, I am on my 7th day of Bosulif and the diarrhea has worsened since day 4 to become severe (+10 a day). The stomach cramps are not to bad, just diarrhea. I am following the BRAT diet but its not helping. I have not taken any anti-diarrhea meds yet as I need to check with my Dr. I would also like to hear how you are doing on the 400mg a day now? I am taking 500mg and it seems to be too much for my digestive system.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chronic Myelogenous Leukemia (CML) - Anyone know of any causative evidence that military service in?
Posted 12 Nov 2009 • 1 answer
Posted 14 Mar 2013 • 2 answers
Posted 11 Feb 2014 • 1 answer
Posted 6 Jul 2016 • 0 answers
Posted 2 Aug 2016 • 0 answers